MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS SINGLE LOADED 1 MAXBRAID - BLUE/WHITE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS SINGLE LOADED 1 MAXBRAID - BLUE/WHITE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 912030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in japan.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the surgery, the tip of the inserter fractured during use.The surgery was completed successfully and the fractured piece of the inserter was removed from the patient.The case was completed without any adverse outcomes to the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; e1; e2; e3; g1; g3; g6; h1; h2; h3; h6.The reported event is confirmed through returned product analysis.Visual examination of the returned product identified that the distal end of the device has fractured and all pieces were returned.Confirmed that the handle of the device is visually conforming to the print.Device was submitted for further analysis.Fracture analysis identified the fracture showed excessive smearing and biological debris near the edges and corners.Ductile dimple artifacts identified in the clean, non-smeared regions of the fracture surface, suggesting an overload mode of failure.Eds semi-quantitative elemental analysis of product needle sample showed that the composition is consistent with nitinol.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
JUGGERKNOT SOFT ANCHORS SINGLE LOADED 1 MAXBRAID - BLUE/WHITE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22390953
Report Number0001825034-2025-01958
Device Sequence Number13051466
Product Code MBI
UDI-Device Identifier00880304477193
UDI-Public(01)00880304477193(17)290820(10)0002662692
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912030
Device Lot Number0002662692
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date12/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown